# SDR A6WA200540030

- Difficulty date: January 24, 2005
- Submitted: February 22, 2005
- Operation: Air carrier
- Aircraft: N414ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7586
- Aircraft time: 7,369 hours, 6,334 cycles
- Engine: Ge CF343B1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT SIDE FS621 THROUGH FS 625.3 INTERCOSTAL AT STR 14L IS CRACKED IN RADIUS APPROXIMATELY 1.0 INCH LONG.  (K) REMOVED AND REPLACED FS 621-625.3 INTERCOSTAL ANGLE AT STRINGER 14L IAW BRAS EO 601R-53-5933.  (M)
